Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 383282, 19 pages
http://dx.doi.org/10.1155/2012/383282
Research Article

Linearizability Problem of Resonant Degenerate Singular Point for Polynomial Differential Systems

1School of Mathematics and Statistics, Henan University of Science and Technology, Henan, Luoyang 471003, China
2College of Mathematics and Science, Luoyang Normal University, Henan, Luoyang 471022, China

Received 29 August 2011; Revised 14 January 2012; Accepted 27 January 2012

Academic Editor: Nicola Guglielmi

Copyright © 2012 Yusen Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. P. Lin and J. B. Li, “The normal form of a planar autonomous system and critical points of the period of closed orbits,” Acta Mathematica Sinica, vol. 34, no. 4, pp. 490–501, 1991 (Chinese). View at Google Scholar
  2. W. S. Loud, “Behavior of the period of solutions of certain plane autonomous systems near centers,” Contributions to Differential Equations, vol. 3, pp. 21–36, 1964. View at Google Scholar · View at Zentralblatt MATH
  3. J. Chavarriga, J. Giné, and I. A. García, “Isochronous centers of a linear center perturbed by fourth degree homogeneous polynomial,” Bulletin des Sciences Mathématiques, vol. 123, no. 2, pp. 77–96, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Chavarriga, J. Giné, and I. A. García, “Isochronous centers of a linear center perturbed by fifth degree homogeneous polynomials,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 351–368, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. Pleshkan, “A new method of investigating the isochronicity of a system of two differential equations,” Differential Equations, vol. 5, pp. 796–802, 1969. View at Google Scholar
  6. L. Cairó, J. Chavarriga, J. Giné, and J. Llibre, “A class of reversible cubic systems with an isochronous center,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 39–53, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Chavarriga, I. A. García, and J. Giné, “Isochronicity into a family of time-reversible cubic vector fields,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 129–145, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Chavarriga, J. Giné, and I. García, “Isochronous centers of cubic systems with degenerate infinity,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 221–238, 1999. View at Google Scholar · View at Zentralblatt MATH
  9. N. G. Lloyd, C. J. Christopher, J. Devlin, J. M. Pearson, and N. Yasmin, “Quadratic-like cubic systems,” Differential Equations and Dynamical Systems, vol. 5, no. 3-4, pp. 329–345, 1997. View at Google Scholar · View at Zentralblatt MATH
  10. Y. Liu and J. Li, “Theory of values of singular point in complex autonomous differential system,” Science in China (Series A), vol. 3, pp. 10–24, 1990. View at Google Scholar
  11. Y. Liu and W. Huang, “A new method to determine isochronous center conditions for polynomial differential systems,” Bulletin des Sciences Mathématiques, vol. 127, no. 2, pp. 133–148, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Christopher, P. Mardešić, and C. Rousseau, “Normalizable, integrable, and linearizable saddle points for complex quadratic systems in 2,” Journal of Dynamical and Control Systems, vol. 9, no. 3, pp. 311–363, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Gravel and P. Thibault, “Integrability and linearizability of the Lotka-Volterra system with a saddle point with rational hyperbolicity ratio,” Journal of Differential Equations, vol. 184, no. 1, pp. 20–47, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. Liu, G. Chen, and C. Li, “Integrability and linearizability of the Lotka-Volterra systems,” Journal of Differential Equations, vol. 198, no. 2, pp. 301–320, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Wang and Y. Liu, “Linearizability of the polynomial differential systems with a resonant singular point,” Bulletin des Sciences Mathématiques, vol. 132, no. 2, pp. 97–111, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. V. V. Amelkin, N. A. Lukashevich, and A. P. Sadovskii, Nonlinear Oscillations in Second Order Systems, BSU, Minsk, Russia, 1982.
  17. Y. Wu and C. Zhang, “Bifurcation of limit cycles and pseudo-isochronicity at degenerate singular point in a septic system,” Results in Mathematics, vol. 57, no. 1-2, pp. 97–119, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Wu, C. Zhang, and P. Li, “Isochronicity problem of higher-order singular point for polynomial differential systems,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1429–1448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Liu, J. Li, and W. Huang, Singular Point Values, Center Problem and Bifurcation of Limit Cycles of Two Dimensional Differential Autonomous Systems, Science Press, Beijing, China, 2008.